# SDR DALA1300950183

- Difficulty date: January 10, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 91,391 hours, 13,341 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26124121A
- Part serial: DL2219
- Condition: Fire
- Location: Left Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED NR 5 BRAKE WAS ON FIRE INDICATING SEVEN IN THE FLIGHT DECK.    R & R NR 5 BRAKE AND WHEEL ASSY.  INSPECTED AXLE AND NO DEFECTS NOTED ACFT WAS THEN RETURNED TO SERVICE.
